WoRMS taxon details

Nuculanoidea H. Adams & A. Adams, 1858 (1854)

14657  (urn:lsid:marinespecies.org:taxname:14657)

accepted
Superfamily
Family Cucullellidae P. Fischer, 1886 †
Family Isoarcidae Keen, 1969 †
Family Lametilidae Allen & Sanders, 1973
Family Malletiidae H. Adams & A. Adams, 1858 (1846)
Family Neilonellidae Schileyko, 1989
Family Nuculanidae H. Adams & A. Adams, 1858 (1854)
Family Phaseolidae Scarlato & Starobogatov, 1971
Family Polidevciidae Kumpera, Prantl & Růžička, 1960 †
Family Pseudocyrtodontidae Maillieux, 1939 †
Family Siliculidae Allen & Sanders, 1973
Family Strabidae Prantl & Růžička, 1954 †
Family Tindariidae Verrill & Bush, 1897
Family Yoldiidae Dall, 1908

Family Adranidae Scarlato & Starobogatov, 1979 accepted as Yoldiidae Dall, 1908
Family Bathyspinulidae Coan & Valentich-Scott, 1997 accepted as Ledellinae Allen & Sanders, 1982
Family Ledidae Gray, 1854 accepted as Nuculanidae H. Adams & A. Adams, 1858 (1854) (synonym)
Family Malletidae H. Adams & A. Adams, 1858 accepted as Malletiidae H. Adams & A. Adams, 1858 (1846) (spelling variation)
Family Poroledidae Scarlato & Starobogatov, 1979 accepted as Poroledinae Scarlato & Starobogatov, 1979
Family Radiidentidae Egorova & Starobogatov, 1975 accepted as Siliculidae Allen & Sanders, 1973
Family Saturniidae Allen & Hannah, 1986 accepted as Neilonellidae Schileyko, 1989 (Invalid: type genus a junior homonym)
Family Solenellidae d'Orbigny, 1846 accepted as Malletiidae H. Adams & A. Adams, 1858 (1846) (Malletiidae conserved under Art. 40.2)
Family Spinulidae Allen & Sanders, 1982 accepted as Ledellinae Allen & Sanders, 1982
Family Zealedidae Scarlato & Starobogatov, 1979 accepted as Ledellinae Allen & Sanders, 1982
marine
Not documented
MolluscaBase (2018). Nuculanoidea H. Adams & A. Adams, 1858 (1854). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=14657 on 2018-06-22
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2009-02-03 09:16:23Z
checked
2010-07-08 21:55:35Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality